# SDR YENA20100112006

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 5,859 hours, 3,399 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2539
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 185 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB907 JFK-ORD ON APPROACH TO ORD CREW DECLARED AN EMERGENCY FOR A "SLAT FAIL" CAS MESSAGE WHEN SELECTING FLAPS SLATS FROM ZERO TO 1.  CREW ACCOMPLISHED QRH PROCEDURES AND LANDED UNEVENTFULLY.  MX RETRIEVED CMC CODE 27811014ACE AND COMPLIED WITH AMM FIM 27-81-810-807A CONFIRMED RIGHT O/B SLAT 2/3 SKEW SENSOR TRIP.  REMOVED AND REPLACED SKEW SENSOR AS PRECAUTIONARY AND ACCOMPLISHED ELECTRICAL RIGGING IAW AMM 27-83-01.  PULLED SF-ACE FOR T/S AND RE-INSTALLED IAW AMM 27-53-02, FLAP SLAT OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
